Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 372, Number 6
HTML articles powered by AMS MathViewer

A mild Itô formula for SPDEs
Giuseppe Da Prato, Arnulf Jentzen and Michael Röckner PDF
Trans. Amer. Math. Soc. 372 (2019), 3755-3807
The geometry of flip graphs and mapping class groups
Valentina Disarlo and Hugo Parlier PDF
Trans. Amer. Math. Soc. 372 (2019), 3809-3844
On Gevrey vectors of L. Hörmander’s operators
Makhlouf Derridj PDF
Trans. Amer. Math. Soc. 372 (2019), 3845-3865
The ascending central series of nilpotent Lie algebras with complex structure
Adela Latorre, Luis Ugarte and Raquel Villacampa PDF
Trans. Amer. Math. Soc. 372 (2019), 3867-3903
Compactness of symmetric Markov semigroups and boundedness of eigenfunctions
Masayoshi Takeda PDF
Trans. Amer. Math. Soc. 372 (2019), 3905-3920
On the quadratic dual of the Fomin–Kirillov algebras
Chelsea Walton and James J. Zhang PDF
Trans. Amer. Math. Soc. 372 (2019), 3921-3945
New Artin-Schelter regular and Calabi-Yau algebras via normal extensions
Alex Chirvasitu, Ryo Kanda and S. Paul Smith PDF
Trans. Amer. Math. Soc. 372 (2019), 3947-3983
Local and non-local Dirichlet forms on the Sierpiński carpet
Alexander Grigor’yan and Meng Yang PDF
Trans. Amer. Math. Soc. 372 (2019), 3985-4030
On Riesz type inequalities for harmonic mappings on the unit disk
David Kalaj PDF
Trans. Amer. Math. Soc. 372 (2019), 4031-4051
The free splitting complex of a free group, II: Loxodromic outer automorphisms
Michael Handel and Lee Mosher PDF
Trans. Amer. Math. Soc. 372 (2019), 4053-4105
Wronskians of Fourier and Laplace transforms
Dimitar K. Dimitrov and Yuan Xu PDF
Trans. Amer. Math. Soc. 372 (2019), 4107-4125
$\mathfrak {osp}(1,2)$ and generalized Bannai–Ito algebras
Vincent X. Genest, Luc Lapointe and Luc Vinet PDF
Trans. Amer. Math. Soc. 372 (2019), 4127-4148
Trusses: Between braces and rings
Tomasz Brzeziński PDF
Trans. Amer. Math. Soc. 372 (2019), 4149-4176
Quasisymmetric uniformization and heat kernel estimates
Mathav Murugan PDF
Trans. Amer. Math. Soc. 372 (2019), 4177-4209
Effective distance between nested Margulis tubes
David Futer, Jessica S. Purcell and Saul Schleimer PDF
Trans. Amer. Math. Soc. 372 (2019), 4211-4237
Optimal threshold for a random graph to be 2-universal
Asaf Ferber, Gal Kronenberg and Kyle Luh PDF
Trans. Amer. Math. Soc. 372 (2019), 4239-4262
Sylow subgroups, exponents, and character values
Gabriel Navarro and Pham Huu Tiep PDF
Trans. Amer. Math. Soc. 372 (2019), 4263-4291
Conjugacy classes of commuting nilpotents
William J. Haboush and Donghoon Hyeon PDF
Trans. Amer. Math. Soc. 372 (2019), 4293-4311
Exponential decay estimates for fundamental solutions of Schrödinger-type operators
Svitlana Mayboroda and Bruno Poggi PDF
Trans. Amer. Math. Soc. 372 (2019), 4313-4357
Varieties of mixing
Ethan Akin and Jim Wiseman PDF
Trans. Amer. Math. Soc. 372 (2019), 4359-4390
Exponential map and normal form for cornered asymptotically hyperbolic metrics
Stephen E. McKeown PDF
Trans. Amer. Math. Soc. 372 (2019), 4391-4424
Normal numbers with digit dependencies
Christoph Aistleitner, Verónica Becher and Olivier Carton PDF
Trans. Amer. Math. Soc. 372 (2019), 4425-4446
Towards an orbifold generalization of Zvonkine’s $r$-ELSV formula
R. Kramer, D. Lewanski, A. Popolitov and S. Shadrin PDF
Trans. Amer. Math. Soc. 372 (2019), 4447-4469
On two-coloured noncrossing partition quantum groups
Amaury Freslon PDF
Trans. Amer. Math. Soc. 372 (2019), 4471-4508